Hi there aliciagirl. Insommnia is a common side-effect from taking celexa. Your body should hopefully adapt to celexa, and you will once again beable to get a sound nights. If after several weeks, you manage not to get a solid nights sleep, let your prescribing doctor know. You might ask your doctor to prescribe you Trazodone. Many people use trazodone and are very happy with the results. On the other hand, you might want try another drug altogether. Its a wait and see, when it comes to the different reactions that we experience when beginning a new medication. best to you, hopefully, things will iron themselves out.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Nov 2010 • 1 answer
Posted 24 Oct 2011 • 7 answers
Posted 17 Aug 2014 • 3 answers
Side Effect - I am taking 25 mg of nortryptyline and my dr just prescribed me 5 mg of celexa.. Drug?
Posted 11 Sep 2014 • 1 answer
Posted 15 Dec 2015 • 3 answers